# SDR I5PA2024081968802

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 104,407 hours, 26,693 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 1095003
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A. MX INSP. ESI - APU FAILED TO START. R/R APU STARTER OPS CHECK GOOD.
